# SDR SWAA991173

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: 6545756
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, TAKEOFF WARNING HORN SOUNDED AT APPROX 15 KNOTS INTO THE TAKEOFF.  RECYCLED SPEED BRAKES AND FLAPS.  OPS CK GOOD PER MM.
